# SDR AALA202201317011

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 23,409 hours, 3,084 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 19080015
- Part serial: 1241
- Condition: Arced
- Location: Zone 200 - Fuse
- Part time: 23,409 hours, 3,084 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED L1 FORWARD WINDOW DELAMINATED AND ARCING, RAN QUICK REFERENCE HANDBOOK AND TURNED POWER OFF **SUPPLEMENTAL REPORT FOR AALA202201287011: REMOVED AND REPLACED L1 WINDOW PER AMM 56-11-01. ALL OPERATIONS CHECKS GOOD. FINAL TORQUES ACCOMPLISHED. REMOVED AND REPLACED WINDSHIELD HEAT UNIT (AALA202201313089) PER AMM 30-41-03.** (CLOSED)
